# SDR CALA9900203

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EVACUATION LIGHT AT PASSENGER ZONE B WAS INTERMITTENT.  THE BATTERY PACK WAS REPLACED AND OPERATION CHECKED GOOD IAW MM 33-50-00.
